Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spline function approximations for solutions of ordinary differential equations
HTML articles powered by AMS MathViewer

by Frank R. Loscalzo and Thomas D. Talbot PDF
Bull. Amer. Math. Soc. 73 (1967), 438-442
References
  • Peter Henrici, Discrete variable methods in ordinary differential equations, John Wiley & Sons, Inc., New York-London, 1962. MR 0135729
  • Ramon E. Moore, The automatic analysis and control of error in digital computation based on the use of interval numbers, Error in Digital Computation, Vol. 1 (Proc. Advanced Sem. Conducted by Math. Res. Center, U.S. Army, Univ. Wisconsin, Madison, Wis., 1964) Wiley, New York, 1965, pp. 61–130. MR 0176614
  • 3. I. J. Schoenberg, private communication. 4. I. J. Schoenberg, On spline functions, Mathematics Research Center Tech. Summary Report No. 625 (1966). 5. I. J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions, Quart. Appl. Math. 4 (1946), 45-99 and 112-141.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 438-442
  • DOI: https://doi.org/10.1090/S0002-9904-1967-11778-6
  • MathSciNet review: 0210325